# SDR 2008UALA03219

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 34,717 hours, 9,802 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG CART HIT AIRCRAFT BELLY JUST AFT OF MAIN LANDING GEAR.  MAJOR REPAIR ACCOMPLISHED:  ROUTED OUT DAMAGED SKIN AT BS 1171-1175 AND 1197+22-1197+29 BETWEEN STR 36L-38R.  FABRICATED & INSTALLED DOUBLERS, TRIPLERS AND FILLERS.
